# SDR MVH0064199

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 524031B
- Condition: Worn
- Location: Starter/Gen
- Part time: 890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR HAD BEARING PLAY.
